# SDR AU000223

- Difficulty date: April 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Engine: Garrtt TFE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Part number: 1375159003
- Condition: Seized
- Location: Power Lever
- Component: Power Lever, Garrtt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE POWER CONTROL ROD END BEARING SEIZED AT THE UPPER CONCENTRIC SHAFT ASSEMBLY.
